MathSciNet Relay Station
MathSciNet bibliographic data
MR1458869 28D99
Eigen, S.; Hajian, A.; Weiss, B. Borel automorphisms with no finite invariant measure. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3619–3623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement